Improved scales of spaces and elliptic boundary-value problems. III

  • V. A. Mikhailets
  • A. A. Murach

Abstract

We study elliptic boundary-value problems in improved scales of functional Hilbert spaces on smooth manifolds with boundary. The isotropic Hörmander-Volevich-Paneyakh spaces are elements of these scales. The local smoothness of a solution of an elliptic problem in an improved scale is investigated. We establish a sufficient condition under which this solution is classical. Elliptic boundary-value problems with parameter are also studied.
Published
25.05.2007
How to Cite
MikhailetsV. A., and MurachA. A. “Improved Scales of Spaces and Elliptic Boundary-Value Problems. III”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 5, May 2007, pp. 679–701, http://umj.imath.kiev.ua/index.php/umj/article/view/3338.
Section
Research articles